North Carolina, 2013Rip Current in North Carolina, June 22, 2013
June 22, 2013 · NWS ILM · 1 event in 1 county or zone
A man vacationing with his family at Topsail Beach got caught in a rip current and drowned.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A man vacationing with his family at Topsail Beach got caught in a rip current and drowned.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 22, 6:05 AM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 22, 6:05 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
705 AM EDT SAT JUN 22 2013
.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE ALONG A FRONT WILL PUSH SLOWLY INLAND
TODAY...BRINGING A GOOD CHANCE FOR HEAVY RAIN ACROSS THE AREA. THIS
WEAK SYSTEM WILL DISSIPATE WEST OF THE AREA ON SUNDAY AS BERMUDA
HIGH PRESSURE BUILDS INTO THE CAROLINAS. TYPICAL SUMMERTIME WEATHER
IS EXPECTED MUCH OF NEXT WEEK...WITH AFTERNOON SHOWERS AND
THUNDERSTORMS...AND TEMPERATURES NEAR TO ABOVE NORMAL.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 6 AM SATURDAY...WATER VAPOR IMAGERY THIS MORNING SHOWS AN
UPPER LOW SPINNING ACROSS THE DEEP SOUTH. A WEAK CYCLONIC
CIRCULATION WAS LOCATED JUST OFF THE COAST OF THE NORTHERN GRAND
STRAND...SEEN NICELY ON KLTX RADAR...AND WAS BEING DRAWN SLOWLY W TO
NW. THIS FEATURE WAS POSITIONED ALONG A FRONT. WIND GUSTS OF 20
TO 30 MPH WERE BEING OBSERVED ALONG THE CAPE FEAR COAST IN RESPONSE
TO THIS AREA OF LOW PRESSURE. THE SURFACE FEATURES WILL MOVE SLOWLY
INLAND THROUGH MIDDAY...AND ALL THE WAY TO AND THEN W OF THE I-95
CORRIDOR AS THE DAY PROGRESSES. THE SITTING UPPER LOW WILL BEGIN TO
LIFT SLOWLY N LATE IN THE PERIOD.
PRECIPITABLE WATER VALUES WILL REACH UP TO AROUND 2 INCHES TODAY.
MODEL SOUNDINGS SHOW SATURATION OR NEAR SATURATION DEVELOPING
THROUGH A DEEP LAYER. WATER VAPOR CONFIRMS THE PLUME OF
TROPICAL-LIKE MOISTURE GETTING WRAPPED UP INTO THIS SYSTEM. THUS
WITH A SLOW MOVING BOUNDARY AND SUCH A DEEP MOISTURE FEED...THE
PROSPECTS FOR HEAVY RAIN NEED TO BE EMPHASIZED. IT WILL BE HARD TO
NAIL DOWN THE LOCATION OF THE HEAVIEST RAIN...BUT THE HEAVY RAIN
POTENTIAL WILL EXIST AT THE COAST FOR MOST OF THE DAY...THEN
DEVELOPING ACROSS INLAND AREAS THIS AFTERNOON AND EVE.
THICK CLOUDS WILL HELP TO MODERATE INSTABILITY...BUT GIVEN THERE ARE
SOME THUNDERSTORMS OCCURRING OFFSHORE AND WITH MIXED LAYER CAPE
VALUES UP TO AROUND 750 J/KG...WILL CONTINUE TO MENTION SOME
THUNDERSTORMS. MID-LEVEL LAPSE RATES ARE VERY MODEST AND SO NO
SEVERE WEATHER IS EXPECTED.
POPS WILL BE HIGH-END LIKELY TO CATEGORICAL TODAY...TRENDING LOWER
THROUGH THE EVE AND OVERNIGHT. RAINFALL AMOUNTS WILL BE SIGNIFICANT
THROUGH TONIGHT. WE WILL FORECAST AMOUNTS ON THE ORDER OF
THREE-QUARTERS OF AN INCH TO AN INCH AND TWO-THIRDS...WITH THE
CAVEAT THAT HIGHER AMOUNTS ARE POSSIBLE. WATER MAY POND FOR A TIME
IN LOW-LYING AND POOR DRAINAGE AREAS...WITH URBAN AREAS BEING
ESPECIALLY SUSCEPTIBLE.
CLOUDS SHOULD KEEP TEMPS BELOW NORMAL TODAY...MAINLY LOWER 80S...BUT
IT WILL FEEL HUMID. THESE SAME CLOUDS AND HIGH DEWPOINTS WILL KEEP
TEMPS ELEVATED TONIGHT...NEAR 70 TO THE MID 70S.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...MOST UNCERTAINTY ACTUALLY OCCURS THE FIRST
DAY OF THE SHORT TERM AS A REMNANT COASTAL TROUGH/LOW MOVES NW AND
DISSIPATES JUST INLAND OF THE CWA EARLY SUNDAY. EXACTLY HOW MUCH
MOISTURE WILL BE ASSOCIATED WITH THIS WEAKENING FEATURE IS STILL IN
QUESTION...ESPECIALLY WITH ATLANTIC RIDGE BUILDING BACK TOWARDS THE
COAST WHICH WILL SOMEWHAT INHIBIT MOISTURE/LIFT FROM MATERIALIZING
AS CONVECTION. FEEL BEST CHANCE OF SHOWERS/TSTMS WILL BE ACROSS THE
INLAND HALF OF THE CWA THANKS TO THIS ADVANCING RIDGE...BUT WILL
CONTINUE CHC/SCHC ACROSS THE AREA. WIDESPREAD CLOUDS AND THIS
CONVECTION WILL KEEP HIGHS BELOW NORMAL...LOW/MID 80S...BUT PREVENT
LOWS FROM FALLING MUCH BELOW 70 SUNDAY NIGHT.
BY MONDAY...BERMUDA RIDGE HAS ENVELOPED THE WESTERN ATLANTIC AND
BUILT BACK ACROSS THE CAROLINAS IN A TYPICAL SUMMERTIME PATTERN.
SLIGHTLY DRIER MID-LEVEL AIR COMBINED WITH PWATS AROUND 2 INCHES
WILL SUPPORT DAYTIME CONVECTION ALONG THE WESTWARD ADVANCING
RESULTANT...AND CHC POP IS WARRANTED ONCE AGAIN ACROSS THE CWA.
TEMPS MONDAY WILL BE SLIGHTLY WARMER THANKS TO GREATER INSOLATION
AND SOME WAA AROUND BERMUDA RIDGE...WITH HIGHS RISING INTO THE
MID/UPR 80S AND LOWS AROUND 70 AT NIGHT.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 3 AM SATURDAY...TYPICAL SUMMERTIME REGIME EXPECTED THROUGH
MUCH OF NEXT WEEK WITH ZONAL FLOW ALOFT THROUGH THURSDAY...AND
BERMUDA RIDGE REMAINING ANCHORED OFFSHORE. WHILE 5H RIDGING WILL NOT
BE SIGNIFICANT...MORE OF A FLAT RIDGE TYPE SETUP...IT WILL PERMIT
INCREASING WARMTH THROUGH THE WEEK THANKS TO WAA AROUND SURFACE AND
OTHER RIDGING UP THROUGH 7H. THIS WILL SUPPORT TEMPS RISING TO ABOVE
NORMAL EACH DAY...WITH EACH DAY PROGRESSIVELY WARMER THROUGH
THURSDAY. AT THE SAME TIME...MOIST ADVECTION INTO THE
CAROLINAS...WHILE NOT IDEAL AS NOTED BY PREVIOUS FORECASTER...WILL
STILL BE ENOUGH TO PUMP DEEP THETA-E RIDGING INTO THE AREA AND
CREATE SCATTERED DIURNAL CONVECTION EACH DAY. BY WED/THU...PIEDMONT
TROUGH WILL BECOME AS...IF NOT MORE...ACTIVE THAN THE SEA BREEZE
BOUNDARY THANKS TO INCREASINGLY DIRECTIONAL W/NW FLOW AND TEMPS
RISING WELL INTO THE 90S.
AMPLIFIED RIDGE BEGINS TO DEVELOP ACROSS THE SOUTHWEST
THURSDAY/FRIDAY WHICH FORCES DOWNSTREAM TROUGHING TO BECOME
INCREASINGLY STRONG ACROSS THE EASTERN CONUS. ATTM...TEMP REDUCTION
SEEMS MINIMAL UNTIL AFTER THE PERIOD...BUT STEEPENING LAPSE RATES
ALOFT COMBINED WITH STILL HIGH PWAT AIR WILL LIKELY SUPPORT
INCREASED CONVECTIVE CHANCES LATE IN THE WEEK. FOR THIS REASON WILL
CARRY CHC /MENTIONABLE/ POP THROUGH THE PERIOD...EVEN ON D7.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 12Z...SURFACE LOW VISIBLE ON RADAR MOVING INTO CALABASH WITH
BANDS OF LIGHT TO MODERATE RAIN ROTATING AROUND IT. EXPECT
INTERMITTENT IFR CONDITIONS FOR THE NEXT COUPLE OF HOURS...FOLLOWED
BY MVFR FOR MOST OF THE DAY. VISIBILITIES IN THE TROPICAL LIKE
SHOWERS WILL ALSO BE REDUCED TO IFR AT TIMES...BUT PREDOMINATELY
MVFR. WINDS NEAR THE COAST WILL GUST TO NEAR 20 KTS AT
TIMES...DIMINISHING LATER TODAY AS THE LOW CONTINUES TO MOVE INLAND.
TONIGHT...THE CEILINGS MAY BOUNCE AROUND...FROM A MID CLOUD CEILING
TO PERHAPS ONLY 1200 FEET...BASED ON THE TIME HEIGHT. WINDS WILL BE
SOUTHERLY MOST OF THE NIGHT.
EXTENDED OUTLOOK...ISOLATED TO SCATTERED SHOWERS THROUGH WEDNESDAY
AS A STALLED FRONT LINGERS NEAR THE COAST. BETTER CHANCE OF
PRECIPITATION WILL BE IN THE AFTERNOON HOURS WITH LOCALIZED PERIODS
OF MVFR/IFR POSSIBLE.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 6 AM SATURDAY...WEAK LOW PRESSURE...JUST OFF THE COAST OF THE
NORTHERN GRAND STRAND...AND ALONG A FRONT...WAS HELPING TO TIGHTEN
THE PRESSURE GRADIENT AND KICK UP WINDS AND SEAS ACROSS THE NORTHERN
WATERS. EXPECT A PERIOD OF SMALL CRAFT SHOULD EXERCISE CAUTION
CONDITIONS INTO EARLY AFTERNOON FOR THE NORTHERN WATERS...SUSTAINED
WINDS UP TO 20 KT WITH GUSTS AROUND 25 KT AND SEAS OF 4 TO 5 FT.
AS THE FRONT PUSHES TO THE COAST AND INLAND THROUGH MIDDAY...WINDS
WILL CONTINUE TO SHIFT TO THE S AND S WINDS WILL DOMINATE THE
PERIOD. SUSTAINED WIND SPEEDS WILL BE 15 KT TO AT TIMES 20 KT WITH
HIGHER GUSTS. THE WAVE SPECTRUM WILL BE COMPRISED OF BOTH WIND AND
SWELL ENERGY. SEAS WILL PEAK IN THE 4 TO 5 FT RANGE THIS PERIOD. THE
SWELL WILL REMAIN FROM THE SE AT ABOUT 9 SECONDS.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...COASTAL TROUGH WILL BE WELL INLAND BY THE
START OF THE PERIOD...GIVING WAY TO BUILDING BERMUDA HIGH PRESSURE
WHICH WILL EXTEND BACK ACROSS THE WATERS SUNDAY AND MONDAY. WHILE
SUNDAY WILL BE THE TRANSITIONAL DAY...THERE WILL BE LITTLE OVERALL
CHANGE IN CONDITIONS DURING THE SHORT TERM. SUNDAY WILL FEATURE S/SE
WINDS OF 10-15 KTS...BECOMING BASICALLY DUE SOUTH ON MONDAY WITH THE
10-15 KTS SPEED CONTINUING. SEAS THROUGH THE PERIOD WILL BE 3-4
FT...BUT A SHORTER AVERAGE PERIOD IS EXPECTED SUNDAY BEFORE AN
INCREASING SE SWELL BECOMES PREDOMINANT IN THE SPECTRUM ON MONDAY.
LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 3 AM SATURDAY...FAIRLY STAGNANT PATTERN FOR THE EXTENDED AS
BERMUDA HIGH REMAINS ANCHORED OVER THE WESTERN ATLANTIC...EXTENDING
BACK TOWARDS THE COAST THROUGH MID-WEEK. THIS CREATES RATHER UNIFORM
10-15 KT SW WINDS TUESDAY AND WEDNESDAY...WITH SEAS 3-4 FT THROUGH
THE PERIOD. THE SEA SPECTRUM WILL BE COMPRISED OF A 2-3FT/4SEC SW
WIND WAVE...AND A 3FT/7SEC SE SWELL.
&&
.TIDES/COASTAL FLOODING...
AS OF 3 AM SATURDAY...A COASTAL FLOOD ADVISORY HAS BEEN ISSUED
FOR THE CAPE FEAR RIVER IN DOWNTOWN WILMINGTON...FROM 8 PM TIL
MIDNIGHT TONIGHT. THE DOWNTOWN WILMINGTON TIDE GAUGE DID BRIEFLY
EXCEED ITS MINOR COASTAL FLOOD THRESHOLD AGAIN LAST EVE. WATER
LEVELS AT THE BEACHES WERE ALSO ELEVATED...BUT DID NOT QUITE REACH
MINOR COASTAL FLOOD THRESHOLDS. GIVEN THE FULL MOON IS ON SUN...
CONFIDENCE IS HIGH THAT THE DOWNTOWN WILMINGTON TIDE GAUGE WILL
AGAIN EXCEED 5.5 FT...WHICH IS THE LEVEL AT WHICH MINOR FLOODING
OCCURS.
FOR THE BEACHES...WATER LEVELS WILL AGAIN BE HIGH AROUND HIGH
TIDE...AND SHOULD PEAK BETWEEN 7 AND 8 PM. HOWEVER...CONFIDENCE IS
NOT HIGH ENOUGH AT THIS TIME TO RAISE A COASTAL FLOOD ADVISORY HERE.
WE WILL CONTINUE TO MONITOR WATER LEVELS AND THEIR TRENDS.
ALTHOUGH WATER LEVELS WILL BE ELEVATED DURING BOTH HIGH TIDE CYCLES
INTO EARLY NEXT WEEK...BOTH ALONG THE CAPE FEAR RIVER AND ALONG THE
COAST...THE HIGHEST OF THE PREDICTED TIDES IS THE PM TIDE.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT FOR NCZ107.
MARINE...NONE.
&&
NEAR TERM...RJD
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...43
TIDES/COASTAL FLOODING...RJDHazardous weather outlook, Jun 22, 5:21 AM EST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
621 AM EDT SAT JUN 22 2013
NCZ087-096-SCZ017-023-024-032-033-039-231030-
ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-
621 AM EDT SAT JUN 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND SOME THUNDERSTORMS WILL BRING HEAVY RAIN. WATER MAY
POND IN LOW-LYING AND POOR DRAINAGE AREAS. URBAN AREAS WILL BE
ESPECIALLY SUSCEPTIBLE TO LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ099-105-109-SCZ053-055-231030-
COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-INLAND HORRY-
INLAND GEORGETOWN-
621 AM EDT SAT JUN 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND SOME THUNDERSTORMS WILL BRING HEAVY RAIN. WATER MAY
POND IN LOW-LYING AND POOR DRAINAGE AREAS. URBAN AREAS WILL BE
ESPECIALLY SUSCEPTIBLE TO LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ107-231030-
INLAND NEW HANOVER-
621 AM EDT SAT JUN 22 2013
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
SHOWERS AND SOME THUNDERSTORMS WILL BRING HEAVY RAIN. WATER MAY
POND IN LOW-LYING AND POOR DRAINAGE AREAS. URBAN AREAS WILL BE
ESPECIALLY SUSCEPTIBLE TO LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
MINOR FLOODING IS POSSIBLE ALONG PORTIONS OF THE CAPE FEAR RIVER
AROUND THE TIME OF HIGH TIDE...EACH NIGHT EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ106-108-110-SCZ054-056-231030-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
621 AM EDT SAT JUN 22 2013
...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
SHOWERS AND SOME THUNDERSTORMS WILL BRING HEAVY RAIN. WATER MAY
POND IN LOW-LYING AND POOR DRAINAGE AREAS. URBAN AREAS WILL BE
ESPECIALLY SUSCEPTIBLE TO LOCALIZED FLOODING.
WATER LEVELS WILL BE ELEVATED ALONG THE IMMEDIATE COAST NEAR THE
TIME OF HIGH TIDE...AROUND 730 PM THIS EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
WATER LEVELS WILL BE ELEVATED ALONG THE IMMEDIATE COAST AROUND THE
TIME OF HIGH TIDE...EACH EVENING EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ254-256-231030-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
621 AM EDT SAT JUN 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CREATE POOR
VISIBILITIES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-231030-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
621 AM EDT SAT JUN 22 2013
...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 2 PM EDT THIS
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT SHOULD EXERCISE CAUTION.
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CREATE POOR
VISIBILITIES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
RJD
Rip Current, Coastal Pender
- When
- June 22, 9:35 AM EST
- Where
- Coastal Pender forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 34.515, -77.889 (the zone’s center; the record gives no point)
A Greensboro man vacationing with his wife and children drowned due to a rip current near the 900 block at the south end of Topsail Beach, about 500 feet from where he initially went into the water. A moderate risk for rip currents was forecast at the time.
- Rip Current
- A narrow, fast current flowing away from the beach that caused a drowning or rescue.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Minnesota, June 22 to 25, 2013$11 million · 1 in hail · 15 events
- Flash Flooding and Flood in Iowa, June 22 to 24, 2013$7.3 million · 8 events
- Hail and Damaging Winds in Nebraska, June 22 to 23, 2013$4.3 million · 1.75 in hail · 15 events
- Hail and Damaging Winds in South Dakota, June 22, 2013$569,000 · 2 in hail · 23 events
- Flash Flooding and Hail in North Dakota, June 22, 2013$230,000 · 1.75 in hail · 30 events
- Flash Flooding in Iowa, June 22, 2013$650,000 · 3 events
- Flash Flooding and Hail in Minnesota, June 22 to 23, 2013$390,000 · 1.25 in hail · 11 events
- Hail and Damaging Winds in Nebraska, June 22, 2013$266,000 · 2.75 in hail · 19 events
- Flash Flood and Damaging Wind in Arkansas, June 22, 2013$421,000 · 52 kt wind · 4 events
- Damaging Winds in Ohio, June 22, 2013$103,000 · 61 kt wind · 4 events
- Flooding in Wisconsin, June 22 to 30, 2013$72,000 · 7 events
- Tornadoes and Flash Flooding in Nebraska, June 22, 2013EF1 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463897.